What I can tell you is that taking these thyroid drugs will destroy your thyroid forever, and you haven't told us what the diagnosis is. If you have an intact thyroid you do have to consider if you want to keep it. There are ways of treating thyroid problems that haven't destroyed thyroid function that can balance it back without using synthroid which, as I mentioned, will over time stop your thyroid from ever working again. There are other forms of medicine you can try to get your thyroid under control, such as natural medicine using herbs or iodine depending on the issue, and you usually also have to address the adrenals. Also keep in mind thyroid imbalances cause anxiety in many people, and if that's the source of your problem antidepressants won't fix it, so you may be treating the same problem with redundant medications. This is something to think about. As for me, the side effect you're describing happened to me with both Lexapro and Celexa, and though it's episodic it has never gone away completely.
Thank you for replying...tried iodine first and some supplements. That's when the TSH went up to 13.13. That's why I'm seeing an Endo in October. I want everything checked out to see what is functioning and how much. As far as dx, at first it was Hypothyroid, GAD and panic disorder.
Are you still on celexa? If so, how long?
Some side effects go away after a bit and some can hang on as long as you're on the med. It's really hard to say if it's your antidepressant causing this or your thyroid. I'm glad to hear you will be seeing a specialist. Once you get your thyroid numbers under control hopefully your anxiety will get better or be gone completely.
I've been on it for a few years, but I started tapering off when I got a whole lot of medical issues and we stopped the tapering, so I'm now on too low a dose and it didn't work much for what we wanted it to do anyway, which is why I was tapering off. Kinda stuck right now, we don't want me in withdrawal while the medical issues are so stressful, but they just won't stop coming. So I wouldn't compare your situation to mine.
I am also suffering from the same problems. It is for the last 10 years and many psyctrist have prescribed many medicines like SSRI and SNRI group, but in vein. I have now resorted to natural way of improving myself and started doing exercise and yoga. You can try that.
Thanks everyone...I have had anxiety for years and know what the anxiety is. Usually handled that with exercise, at least 64oz water daily and the least amount of processed foods and NO alcohol or caffeine. But these heat ups feel hormonal. But there not flashes they can stand around for a long time and I have a red tint to my skin since the first week I went on the thyroid medicine.
Paxiled...I hope that your medical issues do get better.
Remar...thank you soo much.
Glad I found this sight! :) Philippians 4:13